Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Equivalence relations in algebraic geometry


Author: Ernst Snapper
Journal: Bull. Amer. Math. Soc. 60 (1954), 1-19
DOI: https://doi.org/10.1090/S0002-9904-1954-09751-3
MathSciNet review: 0059580
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Mannoury, Surface-images, Nieuw Archief van Wiskunde (2) vol. 4 (1898) pp. 112-129.
  • 2. Wei-Liang Chow and B. L. van der Waerden, Zur algebraischen Geometrie. IX, Math. Ann. 113 (1937), no. 1, 692–704 (German). MR 1513117, https://doi.org/10.1007/BF01571660
  • 3. S. Lefschetz, L’analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1950 (French). MR 0033557
  • 4. B. L. van der Waerden, On Hilbert's function, series of composition of ideals and a generalization of the theorem of Bézout, Neder. Akad. Wetensch. vol. 31 (1928) pp. 749-770.
  • 5. Francesco Severi, Fondamenti di Geometria Algebrica, CEDAM, Padova, 1948 (Italian). MR 0026821
  • 6. G. Castelnuovo, Alcuni risultati sui sistemi lineari di curve appartenenti ad una superficie algebrica, Memorie della Società Italiana dell Scienze Detta Dei XL (3) vol. 10 (1896) pp. 82-102; Alcune proprietà fondamentali dei sistemi lineari di curve tracciate sopra una superficie algebrica, Annali di Mathematica Pura ed Applicata (2) vol. 25 (1897) pp. 235-318[Note].
  • 7. É. Picard and G. Simart, Théorie des fonctions algébriques de deux variables indépendantes, 2 vols., Paris, 1897-1906.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1954-09751-3